International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2003 / Article

Open Access

Volume 16 |Article ID 567425 |

D. Bahuguna, "Integrodifferential equations with analytic semigroups", International Journal of Stochastic Analysis, vol. 16, Article ID 567425, 13 pages, 2003.

Integrodifferential equations with analytic semigroups

Received01 Jun 1998
Revised01 Sep 2001


In this paper we study a class of integrodifferential equations considered in an arbitrary Banach space. Using the theory of analytic semigroups we establish the existence, uniqueness, regularity and continuation of solutions to these integrodifferential equations.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.